# SDR SWAA2023091189436

- Difficulty date: August 15, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242TF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] REPAIRED AREAS OF PULLED STRANDS ON UPPER SKIN OF AFT FLOOR PANEL 242TF IAW SRM 53-00-50-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.;[03] VERIFIED MEASUREMENTS TABLE.
